Glad to find you all here

iVillage Member
Registered: 01-05-2008
Glad to find you all here
3
Wed, 02-02-2011 - 7:22pm

I have loved the message boards at IVillage for years and am so thankful this time in my life to have found other couples like us.

iVillage Member
Registered: 09-16-2004
Wed, 02-02-2011 - 9:33pm
Not sure if you are looking for advice or not. My main comment is that his personality would undoubtedly change if he were to take testosterone. It's unavoidable as testosterone is a very powerful hormone. He may lose a lot of what endears him to you.

If you do indeed confuse love and sex then relearn what it is to be loved and enjoy the kind of nurturing, supportive love he can offer. There are many LL women that would trade places with you in a heartbeat.
iVillage Member
Registered: 01-05-2008
Thu, 02-03-2011 - 10:12am

thank you for your reply :-)

iVillage Member
Registered: 05-04-2006
Thu, 02-03-2011 - 10:36am
I would not worry too much about the testosterone supplementation affecting his personality. My DH has had 3 different types of supplementation (topical gel, patch, and now injections 2x a month) and none of them have really affected his personality much. He does not have a LL problem, and never has, his low T was causing other problems, but the take home message her would be the same, I think. I would tell you that if one method of delivery is not working to the satisfaction of the two of you, be open to exploring others and don't let the doctors talk you out of it. Try until you get results or exhaust all the possiblities.

Additionally, I currently am using a testosterone replacement cream (for LL) and it is helping some. My sexual response is improved, and I am not as "bothered" by his sexual overtures as I was before. I have not seen a rise in spontaneous sexual desire, but I am female, and the supplementation level is fairly low.

Good luck to you both, and welcome to our board!